Post SSRI-Discontinuation Sexual Dysfunction: Overview
Post SSRI sexual dysfunction (PSSD) has been reported after discontinuation of selective serotonin reuptake inhibitor (SSRI) antidepressants. Although uncommon, PSSD can last for months or may cause permanent sexual dysfunction. This may be a specific subtype of SSRI discontinuation syndrome.
Do you have a personal health story that you would like to share with others? Many people, especially when newly diagnosed, find comfort in knowing that others are having a similar experience. Our story areas are a place to share experiences about living with and treating sexual health issues.
The forums are a resource for everyone to share and discuss their health and medical needs with others, and get answers to medical questions from the leading experts in the field of sexual medicine
Stay updated with our monthly newsletter
Sign up to receive our monthly newsletter—Get updates about advances in the field, new products and medical trials in your area. Your information will never be shared without your consent.